# SDR CA060726005

- Difficulty date: July 24, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 11,724 hours
- Engine: Lyc TIO540A2B
- Propeller: Hartzl HCE2YR2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: ES48110
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING POST RUN UP INSPECTION OF REGULAR INSPECTION APPROXIMATE ONE FLUID OZ OF OIL WAS NOTED LEAKING FROM THE NEWLY INSTALLED OIL FILTER. IT IS SUSPECTED THAT A SIMILAR DEFECT BUT OF LESSER DEGREE MAY NOT BE PICKUP BY POST RUN UP INSPECTION AND MAY CAUSE A FINE OIL MIST ON HOT TURBO CHARGER AND EXHAUST PARTS ON THIS AND SIMILAR ENGINE INSTALLATIONS. (TC NR  20060726005)
